Topic: impotence

I, moved to diet soda to cut some weight and found that my sex drive was cut instead!!!  It took me awhile to figure this one out, but I noticed I normally have a slight sciatic pain in my left leg, not much but just noticable.  This went away and I noticed a slight numbness on the skin of my left thigh.  All the while my libido was spiraling into nothingness.  I finally realized that this all started when I moved to Aspartame sweetened soda pop.  I noticed on the main page that impotence and loss of sex drive/libido was not mentioned, so I thought if this could help anyone out there please be advised.  This is interesting too, because the new drugs for E.D.,(Erectile Disfunction) have become very popular.  I tried a hand out from my Dr. and it worked fine, but if you can avoid taking any prescription drugs your life will be more enhanced.  It seems like for every problem they will have a drug that will not cure the problem, but instead mask the symptom!!!!
                                                                                   Thanks Victor

Re: impotence

Victor, I need to make sure I put on the front of my web page that aspartame and diet food chemicals are a root cause of ED and loss of libido for both men and women, and they also play a large part in hair loss in both men and women. Actually, I need to increase the font size, underline it, and bold that statement!!!

Yes, YES, and Y E S!

At 36 years old when I had my aspartame reaction, I completely lost my sex drive and I got very depressed and apathetic, and I was going bald. Now at 53, none of these items are an issue....it was only the aspartame, beyond any doubt.

Whenever a foreign chemical finds its way into the brain where it has no business being - EVER -, expect emotional imbalances because the hormone centers and brain receptors in the brain now have a toxic invader floating around them, and that will only result in harm to the very sacred spaces within the brain.

And you made a brilliant point - the pharmaceutical corps that make these diet chemicals also make the drugs created to suppress the side-effects caused by the diet chemicals. So, you take your pill with a diet coke, and now you are a prisoner of these drugs for your lifetime.

Also, you have realized that we now have disease syndromes advertised like they were popular or something. But none of these issues was ever epidemic twenty years ago - none of them! And twenty years ago aspartame hit the market. When just saccharin was the only diet sweetener of choice, hair loss and ED were NOT this predominant and definitely not at younger ages, as today. (And remember the cancer warning on saccharin has been lifted because that was merely a marketing ploy to promote NutraSweet - the same company owned them both. I have all those details in my Splenda book - Is It Safe Or Not??? Check it out.....and ditch the diet fizz and get back to your former self.

Just eat smaller portions and exercise more - that works every time when trying to lose weight.

3

Re: impotence

Hey Victor not bad friend. Drugs always have some bad effects on our body. Yousaid very well drugs only cure symptoms and not the diseases. Avoiding drugs may be quite helpful for our body to be healthy.

Re: impotence

As embarrassing as this problem is/has been for me I have to say Aspartame(in the form of Diet Coke and Extra Gum) have been the cause of ED and Libido problems for me.  I used to have a wicked Libido, anytime, anywhere with complete control over "IT" for as long as I wanted.  But over the past 7-8yrs "IT" has failed miserably.  I, and the Wife, were not impressed to say the least.  I am not trying to boast, just trying to get the point across as to HOW MUCH Aspartame had robbed me of my most intimate and enjoyable past time.  Not to mention my manhood.

With that being said 11 weeks after ditching ALL Aspartame, and not changing anything else in my diet or life, the Wife now has to BRACE herself again.  Before I read this Post I was wondering if Aspartame had had anything to do with this problem, now I know it absolutely did.  As funny as it sounds I

Last edited by Morepower! (05-28-2010 8:56 pm)

Re: impotence

LOL Morepower! But to be very serious, I am glad that you addressed this very real issue. You are correct about the chemicals in the diet products lowering your libido.  As most people are now figuring out for themselves through experiences such as yours, aspartame is toxic any way you slice it, and the amount of chemicals it leaves behind definitely saturate the most delicate glands that produce your hormones, starting in the brain. The research studies I have sited in my book, Splenda: Is it Safe Or Not show that the lab rats had paralysis in the hind quarters and a lack of reproductive function.  Now put this together with the epidemic of ED and all the "bathtubs" we see on television advertisements for ED meds, and you can connect the dots that lead us back to the diet sweeteners.

Never EVER have human beings had such insidious health symptoms in our history  before the diet sweeteners came on the market. ED and hair loss are two of the most common health reactions  in men and women. We are mutating ourselves. Saturate a child with aspartame BEFORE puberty, and that child can expect hormone dysfunction and issues with libido and reproduction in their future - we are seeing that today.

No humility should be felt by your post - you are a HERO for the others reading it. Just think of all the marriages you just helped - Seriously!!!

Thank you so much for your post, and happy trails to you and your wife!!!!! Enjoy life to the fullest again....

Re: impotence

Morepower! - dude, you are a hero!

Re: impotence

Hey well here i think diet coke or if when you are trying to cut your diet has no effect on your sexual health. how can one correlate a diet coke and erectile dysfunction. I am not agree with this. And at last if with these pills you are getting treated so whats the issue untill and unless they are having adverse side effects on your body. Every drug or medicine is having some sort of side effects so like these. Well here am not able to judge but am sure your low libido or ED is due to some other factors. Are u living a stressful life BTW because as mentioned by you there are psychological factors which effects a person sexual urge like stress, anxiety.Have proper diet, be happy and enjoy your life. Thats the simple motto for you.

Re: impotence

Yes, there are many factors involved in every issue, but always consider all the factors to get the correct sum of the equation. Aspartame and sucralose both caused infertility issues, testes tumors, pituitary tumors, and hind leg paralysis. All these factors contribute to hormone production, or lack of, and libido/sexual imbalances.

The diet chemicals definitely affect the sex glands, and everything that comes with them.